Taking Hormonal Pills due to ovarian cyst

Patient

Q: He did an ultra sound and it was clear already. I asked if i should still take pills. He gave me low dose bc for 3 months only. Its called Lo Loestrin Fe. The problem is i'm already having my period. My last pill will be tomorrow Friday. I'm wondering when to start taking the new pill. I usually start at Saturday. But the first pill in Lo Loestrin is Sunday. Should I skip the first 6 days and start next Saturday (following same schedule as my previous pill). I appreciate your response. Thank you very much
Regards, Aiza

Symptoms:  Vaginal Discharge and Pelvic pain
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Does an ovarian cyst cause burning in lower abdomen? I have been to the ER on last Thursday because of stomach pain. ...

Q: Does an ovarian cyst cause burning in lower abdomen? I have been to the ER on last Thursday because of stomach pain. ...

Q: Is medical mariguana good for ovarian cyst

Q: I went to my pcp to get a referral to an endocrinologist because of severe cystic acne on jaw line forehead and templ...

Q: Positive pregnancy test, history of ovarian cysts and miscarriages, have type 2 diabetes and on depo provera for 5 m...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews